VOL. 32 · NO. 2 | Summer 1988
 
VIEW ALL ABSTRACTS +
Front Matter
Illinois J. Math. 32 (2), (Summer 1988)
No abstract available
Articles
Alberto Collino
Illinois J. Math. 32 (2), 171-210, (Summer 1988) DOI: 10.1215/ijm/1255989125
KEYWORDS: 14C15, 14C05, 14C17
No abstract available
Amos Kovacs
Illinois J. Math. 32 (2), 211-221, (Summer 1988) DOI: 10.1215/ijm/1255989126
KEYWORDS: ‎15A33, 11T35
No abstract available
Helmut Müller
Illinois J. Math. 32 (2), 222-229, (Summer 1988) DOI: 10.1215/ijm/1255989127
KEYWORDS: 11M41, 33A70
No abstract available
B. Barcelo, C. E. Kenig, A. Ruiz, C. D. Sogge
Illinois J. Math. 32 (2), 230-245, (Summer 1988) DOI: 10.1215/ijm/1255989128
KEYWORDS: 35B60, 35J15, 46E35
No abstract available
Roger Wiegand
Illinois J. Math. 32 (2), 246-262, (Summer 1988) DOI: 10.1215/ijm/1255989129
KEYWORDS: 13C05, 13D15, 19A49
No abstract available
Daniel Bertrand, Patrice Philippon
Illinois J. Math. 32 (2), 263-280, (Summer 1988) DOI: 10.1215/ijm/1255989130
KEYWORDS: 14L10, 11J81
Patrice Philippon, Michel Waldschmidt
Illinois J. Math. 32 (2), 281-314, (Summer 1988) DOI: 10.1215/ijm/1255989131
KEYWORDS: 11J86, 11J89
No abstract available
Back Matter
Illinois J. Math. 32 (2), (Summer 1988)
No abstract available
Back to Top